MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493925216250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product. the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications. the investigation conclusion is user / use error as there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer or expected by the user.  (b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-07108, 2134265-2018-07109, 2134265-2018-07110.It was reported that patient ¿coded¿.The 90% stenosed target lesion was located in the left anterior descending (lad) artery.The patient also had a chronic total occlusion in the right lad as well as significant disease in the circumflex and in the obtuse marginals.There were a total of 4 bsc stents deployed in the lad and only one was expired which was the 16 x 2.50 promus premier¿ stent.The 3 other stents were one promus otw and 2 synergy mr stents.The expired stent was discovered after the case, when the devices used were being consolidated.The procedure was completed and the patient was fine.However, 3 days post-procedure, the patient coded.A temporary pacemaker was implanted to control the patient's heart rhythm.No further patient complications were reported and the patient was recovering.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7710617
Report Number2134265-2018-06359
Device Sequence Number2580288
Product Code NIQ
UDI-Device Identifier08714729828860
UDI-Public08714729828860
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2018
Device Model NumberH7493925216250
Device Catalogue Number39252-1625
Device Lot Number19885264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;